Thread: Diarrea during cycle
11-03-2004, 01:53 PM #1
Diarrea during cycle
Im in the midlle of my cycle. I went from 195 to 192 due to having the ****s.
Is that a problem during cycle or no big deal?
11-03-2004, 01:56 PM #2
drink lots of water, look at the positive - you are loosing water weight.
11-03-2004, 01:58 PM #3Associate Member
- Join Date
- Sep 2004
just the opposite for me I dont think I barley took a crap.I would eat tons of food and ususally I would have taken a big sh!t but while on cycle I was going way less even after eatin tons of protien. Is your problem being goin on the whole time?
11-03-2004, 01:59 PM #4
You could call your doctors office and just tell the nurse you are eating alot of protein and basically doing the atkins, tell her to get the doc to call you in some questrin, it tastes like **** but you will not be blowing your butthole out after using it.
11-03-2004, 02:04 PM #5
Well my butthole is now back to normal bu man does diarrea suck.
Anyways, with my cycle Im taking Aromasin to prevent from gaining water weight.
Is it possible that its harder to gain weight with Aromasin? or much slower.
Also should I just drink water to gain my normal weight I was before?
11-03-2004, 02:15 PM #6Originally Posted by BigPimpin76
11-03-2004, 10:11 PM #7Associate Member
- Join Date
- Dec 2003
Bulgarian dbol upset my stomach and gave me the s---s. Drink lots of water to keep hydrated and just try to deal with it.
11-04-2004, 01:00 PM #8
No probs I will drink lots of water
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)